# SDR IPXA2014050782867

- Difficulty date: April 23, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR STA XOS701.      INSTALLED REPAIR TO LT WING INNER BEADED DOUBLER BETWEEN XOS 698-703 IAW SRM 57-40-02.  REPAIR 15, FIG 206.
